Boundedness of fractional integrals on weighted Herz spaces with variable exponent

Mitsuo Izuki, Takahiro Noi

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Our aim is to prove the boundedness of fractional integral operators on weighted Herz spaces with variable exponent. Our method is based on the theory on Banach function spaces and the Muckenhoupt theory with variable exponent.

Original languageEnglish
Article number199
JournalJournal of Inequalities and Applications
Volume2016
Issue number1
DOIs
Publication statusPublished - Dec 1 2016

Fingerprint

Herz Space
Variable Exponent
Fractional Integral
Weighted Spaces
Boundedness
Banach Function Space
Fractional Integral Operator

Keywords

  • Herz spaces
  • Muckenhoupt weight
  • variable exponent

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this

Boundedness of fractional integrals on weighted Herz spaces with variable exponent. / Izuki, Mitsuo; Noi, Takahiro.

In: Journal of Inequalities and Applications, Vol. 2016, No. 1, 199, 01.12.2016.

Research output: Contribution to journalArticle

@article{eb34d30582134e55a7003aebd94169a8,
title = "Boundedness of fractional integrals on weighted Herz spaces with variable exponent",
abstract = "Our aim is to prove the boundedness of fractional integral operators on weighted Herz spaces with variable exponent. Our method is based on the theory on Banach function spaces and the Muckenhoupt theory with variable exponent.",
keywords = "Herz spaces, Muckenhoupt weight, variable exponent",
author = "Mitsuo Izuki and Takahiro Noi",
year = "2016",
month = "12",
day = "1",
doi = "10.1186/s13660-016-1142-9",
language = "English",
volume = "2016",
journal = "Journal of Inequalities and Applications",
issn = "1025-5834",
publisher = "Springer Publishing Company",
number = "1",

}

TY - JOUR

T1 - Boundedness of fractional integrals on weighted Herz spaces with variable exponent

AU - Izuki, Mitsuo

AU - Noi, Takahiro

PY - 2016/12/1

Y1 - 2016/12/1

N2 - Our aim is to prove the boundedness of fractional integral operators on weighted Herz spaces with variable exponent. Our method is based on the theory on Banach function spaces and the Muckenhoupt theory with variable exponent.

AB - Our aim is to prove the boundedness of fractional integral operators on weighted Herz spaces with variable exponent. Our method is based on the theory on Banach function spaces and the Muckenhoupt theory with variable exponent.

KW - Herz spaces

KW - Muckenhoupt weight

KW - variable exponent

UR - http://www.scopus.com/inward/record.url?scp=84982273912&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84982273912&partnerID=8YFLogxK

U2 - 10.1186/s13660-016-1142-9

DO - 10.1186/s13660-016-1142-9

M3 - Article

AN - SCOPUS:84982273912

VL - 2016

JO - Journal of Inequalities and Applications

JF - Journal of Inequalities and Applications

SN - 1025-5834

IS - 1

M1 - 199

ER -